# SDR 99FDEA00013

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-0013 - ON T/O FLAP LIMIT CHANNEL INOP AND SELECT FLAP LIMIT OVERRIDE LIGHT ILL IN READ 10 DEG LT SIDE AND 4 DEG RT SIDE.  FOUND LT OTBD FLAP POS TRANSMITTER BAD.  REMOVED AND REPLACED SAME PER MM 27-54-03-2.  OPS CK GOOD.  FOUND DUPLEX ACTUATOR INOP MM 27-56-01-2.
